# SDR SWAA2022020457912

- Difficulty date: January 4, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ON AFT CABIN WET AREA FLOORBEAM UPPER FLANGE AT BS 986.5 R.BL. 5'.  REMOVED CORROSION IAW SRM 53-70-51-1A-1-A00108.  PERFORMED UT THICKNESS INSP. IAW NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.137'.  FOUND TO BE OUT OF LIMITS IAW SRM=53-70-51-11A-1.  REPAIR ACCOMPLISH ON TASK CARD TTG8Q00A436K.
